Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 59, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 14, 2015, 6:54 PM CDT for Dodge County, Washington County, Wisconsin. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2015, 6:54 PM CDT (23:54 UTC)
- Expired
- Aug 14, 2015, 7:25 PM CDT
- In force
- 31 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Dodge County, WI, Washington County, WI
The radar
The Milwaukee radar (KMKX), 51 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2294 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 950 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
743
WUUS53 KMKX 142354
SVRMKX
WIC027-131-150045-
/O.NEW.KMKX.SV.W.0059.150814T2354Z-150815T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
654 PM CDT FRI AUG 14 2015
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WASHINGTON COUNTY IN SOUTHEASTERN WISCONSIN...
EASTERN DODGE COUNTY IN SOUTHEASTERN WISCONSIN...
* UNTIL 745 PM CDT
* AT 654 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SLINGER...
MOVING SOUTH AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MENOMONEE FALLS...WEST BEND...HARTFORD...JACKSON...SLINGER...
GERMANTOWN...RICHFIELD...ADDISON...COLGATE...HUBERTUS...SAINT
LAWRENCE...ALLENTON...NENNO...HOLY HILL AND KOHLSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4337 8804 4337 8806 4320 8807 4319 8814
4319 8840 4349 8841 4343 8806
TIME...MOT...LOC 2354Z 357DEG 52KT 4329 8828
HAIL...0.88IN
WIND...60MPH
$$
HENTZ2 follow-up statements
768
WWUS53 KMKX 150011
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
711 PM CDT FRI AUG 14 2015
WIC027-150020-
/O.CAN.KMKX.SV.W.0059.000000T0000Z-150815T0045Z/
DODGE WI-
711 PM CDT FRI AUG 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DODGE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4337 8804 4337 8806 4320 8807 4319 8814
4319 8840 4344 8840 4343 8806
TIME...MOT...LOC 0010Z 323DEG 24KT 4319 8820
$$
WIC131-150045-
/O.CON.KMKX.SV.W.0059.000000T0000Z-150815T0045Z/
WASHINGTON WI-
711 PM CDT FRI AUG 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR WASHINGTON COUNTY...
AT 710 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LANNON...OR
NEAR SUSSEX...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MENOMONEE FALLS...WEST BEND...HARTFORD...JACKSON...SLINGER...
GERMANTOWN...RICHFIELD...ADDISON...COLGATE...HUBERTUS...SAINT
LAWRENCE...ALLENTON AND HOLY HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4337 8804 4337 8806 4320 8807 4319 8814
4319 8840 4344 8840 4343 8806
TIME...MOT...LOC 0010Z 323DEG 24KT 4319 8820
HAIL...0.88IN
WIND...60MPH
$$
MBK280
WWUS53 KMKX 150025
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
725 PM CDT FRI AUG 14 2015
WIC131-150034-
/O.CAN.KMKX.SV.W.0059.000000T0000Z-150815T0045Z/
WASHINGTON WI-
725 PM CDT FRI AUG 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL
LIKELY WITH THIS THUNDERSTORM.
LAT...LON 4337 8804 4337 8806 4320 8807 4319 8814
4319 8840 4344 8840 4343 8806
TIME...MOT...LOC 0021Z 357DEG 52KT 4293 8818
$$
MBKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 2:13 PM CDT, 4 hours 41 minutes earlier.
Area forecast discussion, Aug 14, 2:13 PM CDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 213 PM CDT FRI AUG 14 2015 .SHORT TERM... .TONIGHT AND SATURDAY...FORECAST CONFIDENCE...MEDIUM STILL LOOKS LIKE THERE WILL BE A CHANCE FOR STORMS THIS AFTERNOON AS A WEAK WAVES MOVES THROUGH...THOUGH STRUGGLING TO GET MUCH IN THE WAY OF CUMULUS RIGHT NOW. HRRR HAS THE BEST HANDLE ON CONVECTION TO THE NORTH AND EAST OF THE FORECAST AREA THOUGH...AND STILL SHOWS CONVECTION DEVELOPING ACROSS THE FORECAST AREA MID TO LATE AFTERNOON. HAVE THUS MAINTAINED POPS FOR NOW. THOUGH A FEW STORMS COULD HANG ON INTO LATE EVENING...ANY STORMS THAT DO DEVELOP WILL LIKELY DIMINISH DURING THE EVENING AS DAYTIME HEATING IS LOST. SHOULD SEE MOSTLY CLEAR SKIES THEN LATER IN THE NIGHT. WITH LIGHT WINDS IN PLACE...MAY SEE SOME FOG DEVELOP...ESPECIALLY IN LOW LYING AREAS. UPPER RIDGING WILL CONTINUE TO BUILD INTO THE AREA SATURDAY. TEMPS ALOFT LOOK FAIRLY SIMILAR TO TODAY...SO WENT WITH SIMILAR HIGH TEMPS. ONLY BIG DIFFERENCE IS NEAR THE LAKE...WHERE WINDS WILL TURN ONSHORE BY AFTERNOON...KEEPING IT FROM GETTING AS HOT AS INLAND. MAY SEE A FEW STORMS FIRE WITHIN AREA OF LOW LEVEL CONVERGENCE IN THE AFTERNOON. MODELS ARE HIGHLIGHTING A CORRIDOR FROM THE SE TO NW FORECAST AS HAVING THE BEST CHANCE. OTHERWISE...NOT SEEING A TRIGGER FOR CONVECTIVE DEVELOPMENT UNDER THE RIDGE. .SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE...HIGH THE UPPER RIDGE EXTENDS FROM THE SOUTHWEST U.S. ACROSS SOUTHERN WISCONSIN. THE 700 MB WINDS INCREASE ACROSS THE UPPER GREAT LAKES AND SOUTHERN CANADA...BUT REMAIN WEAK OVER SOUTHERN WISCONSIN. THE 850 MB WINDS INCREASE A LITTLE MORE...BUT THE STRONGEST WINDS ARE TO THE NORTH. THE 850 MB TEMPERATURES REMAIN NEAR 20 CELSIUS AS THE 500 MB TEMPERATURES INCREASE. DESPITE STEEP LOW LEVEL LAPSE RATES...THE MID LEVEL LAPSE RATES ARE NEAR 6 CELSIUS/KM...WITH ONLY A SHALLOW LAYER OF MOISTURE NEAR 700 MB. THEREFORE SUNDAY SHOULD NOT HAVE ANY THUNDERSTORM DEVELOPMENT. 925 TEMPERATURES RISE TO AROUND 28 CELSIUS...SO ANOTHER HOT DAY IS EXPECTED. MOST PLACES SHOULD GET TO AT LEAST 90. APPEARS STEEP LAPSE RATES WILL MIX OUT DEW POINTS AGAIN DURING THE AFTERNOON THEREFORE HEAT INDEX VALUES SHOULD REMAIN BELOW ADVISORY CRITERIA. .SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE...HIGH THE UPPER RIDGE SAGS SOUTH WITH AN UPPER LEVEL ZONAL FLOW ACROSS THE U.S. CANADIAN BORDER AREA DROPPING TOWARDS SOUTHERN WISCONSIN. AN 115 KNOT 250 MB UPPER JET WILL LIFT NORTH OF THE UPPER GREAT LAKES LATER MONDAY. THIS INCREASES THE UPPER DIVERGENCE ACROSS SOUTHERN WISCONSIN IN THE RIGHT ENTRANCE REGION OF THE JET. THE 850 MB THERMAL RIDGE MOVES ACROSS SOUTHERN WISCONSIN BUT COOLS A LITTLE AS IT DOES. 850 MB DEW POINTS INCREASE TO 10 TO 13 CELSIUS. THE 850 MB WINDS ARE RATHER WEAK AROUND 20 KNOTS. A WEAK COLD FRONT MOVES TOWARDS SOUTHERN WISCONSIN DURING THIS PERIOD BUT THE FRONTAL PASSAGE IS SLOWER AND DOES NOT MOVE ACROSS SOUTHERN WISCONSIN YET ON THE GFS. ZERO TO 1 KM CAPE IS WEAKER AT ONLY AROUND 500 TO 1000 JOULES/KG WITH MID LEVEL LAPSE RATES AROUND 5.7 CELSIUS/KM. THE GFS HAS SOME PRECIPITATION MONDAY...BUT IT IS FAIRLY LIGHT. .LONG TERM... .MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE...MEDIUM THE UPPER LEVEL ZONAL FLOW BECOMES MORE WEST SOUTHWEST AS A SHORTWAVE MOVES ACROSS THE NORTHERN ROCKIES. THE GFS STALLS THE FRONT ACROSS SOUTHERN WISCONSIN AS HIGH PRESSURE MOVES ACROSS LAKE SUPERIOR AND SOUTHERN CANADA. THE 00Z ECMWF STALLS THE FRONT ACROSS NORTHERN OR CENTRAL ILLINOIS. AS A RESULT THE GFS BRINGS A MODERATE AMOUNT OF PRECIPITATION TUESDAY...WHILE THE 00Z ECMWF IS MAINLY DRY. .TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM THE GFS AND ECMWF MOVES THE TROUGH ACROSS THE UPPER AND MID MISSISSIPPI VALLEY LATER WEDNESDAY AND WEDNESDAY NIGHT. PRECIPITATION CONTINUES TUESDAY NIGHT AND WEDNESDAY AS THE GFS TAKES A STRONG LOW INTO NORTHERN WISCONSIN. PREFER THE WEAKER AND SLOWER LOW ON THE ECMWF WHICH BRINGS MOST OF THE PRECIPITATION WEDNESDAY. .THURSDAY AND FRIDAY...FORECAST CONFIDENCE...MEDIUM A ZONAL FLOW AGAIN DEVELOPS IN THE MID/UPPER LEVELS ACROSS THE NORTHERN U.S. WITH THE ECMWF SHOWING MORE OF A TROUGH NEAR THE NORTHWEST U.S. FRIDAY. BOTH THE GFS AND ECMWF ARE DRY THURSDAY...WITH THE 12Z GFS BRINGING A QUICKER SOUTH FLOW AND WARM AIR ADVECTION. BOTH THE 12Z GFS AND 00Z ECMWF KEEP A LOW OVER THE HIGH PLAINS FRIDAY WITH SOME PRECIPITATION MAINLY JUST NORTHWEST OF THE FORECAST AREA. && .AVIATION/00Z TAFS/... STILL THINK A FEW STORMS MAY DEVELOP THIS AFTERNOON AS A WEAK WAVE MOVES THROUGH. ANY STORMS THAT TO FORM WILL PROBABLY DIMINISH IN THE EVENING AS DAYTIME HEATING IS LOST. COULD SEE SOME FOG IN A FEW SPOTS TONIGHT...ESPECIALLY IN LOW LYING AREAS. OTHERWISE...VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH SATURDAY. A COUPLE MODELS ARE FIRING OFF A FEW STORMS SATURDAY AFTERNOON WITHIN A ZONE OF LOW LEVEL CONVERGENCE. MODELS ARE HIGHLIGHTING A CORRIDOR FROM THE SE TO NW FORECAST AS HAVING THE BEST CHANCE. OTHERWISE...LOOKS MAINLY DRY AS STRONG UPPER RIDGING LEANS EASTWARD INTO THE AREA. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/SATURDAY AND AVIATION/MARINE...DDV SATURDAY NIGHT THROUGH FRIDAY...HENTZ
Hazardous weather outlook, Aug 14, 3:20 PM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 320 PM CDT FRI AUG 14 2015 WIZ046-047-051-052-056>060-062>072-152030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 320 PM CDT FRI AUG 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT HEAT INDEX VALUES WILL APPROACH 95 THROUGH LATE AFTERNOON. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING WITH PASSAGE OF A WEAK TROUGH. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS WITH STRONG WINDS AND HAIL MAINLY NORTH OF A SPRING GREEN TO BELOIT LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY HEAT INDEX VALUES WILL BE AROUND 95 SATURDAY AFTERNOON AND EARLY EVENING...WITH SOME COOLING POSSIBLE ALONG THE LAKE MICHIGAN SHORE. HEAT INDEX VALUES WILL APPROACH 95 AGAIN SUNDAY AFTERNOON AND EARLY EVENING. CHANCES FOR THUNDERSTORMS RETURN LATE SUNDAY NIGHT THROUGH MONDAY NIGHT AS A COLD FRONT MOVES THROUGH THE REGION. LOW PRESSURE MOVING TOWARD WISCONSIN WEDNESDAY WILL BRING CHANCES FOR THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...WITH THE CHANCE FOR STORMS LINGERING THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. LMZ643>646-152030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 320 PM CDT FRI AUG 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS...INTO THE EVENING...WITH PASSAGE OF A WEAK TROUGH. THE STORMS COULD PRODUCE STRONG WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY CHANCES FOR THUNDERSTORMS RETURN MONDAY AND MONDAY NIGHT WITH A COLD FRONT. LOW PRESSURE MOVING TOWARD WISCONSIN WEDNESDAY WILL BRING CHANCES FOR THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...WITH THE CHANCE FOR STORMS LINGERING THROUGH THURSDAY. HENTZ WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Aug 14, 6:15 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
615 PM CDT FRI AUG 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL GRAFTON 43.32N 87.95W
08/14/2015 M0.50 INCH OZAUKEE WI AMATEUR RADIO
RELAYED VIA TWITTER.
&&
SCHULTZSpecial weather statement, Aug 14, 6:26 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
626 PM CDT FRI AUG 14 2015
WIZ051-052-058-059-150000-
SHEBOYGAN-FOND DU LAC-WASHINGTON-DODGE-
626 PM CDT FRI AUG 14 2015
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN DODGE AND EASTERN
FOND DU LAC COUNTIES...
AT 626 PM CDT...STRONG THUNDERSTORMS WERE OVER OAKFIELD...OR 7 MILES
SOUTHWEST OF FOND DU LAC...MOVING SOUTHEAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FOND DU LAC...NORTH FOND DU LAC...LOMIRA...CAMPBELLSPORT...THERESA...
OAKFIELD...TAYCHEEDAH...ASHFORD...LAMARTINE...BYRON...EDEN...MOUNT
CALVARY...BROWNSVILLE...JOHNSBURG...DUNDEE...PEEBLES...KNOWLES...OAK
CENTER...WAUCOUSTA AND LAGODA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4366 8814 4346 8844 4369 8872 4389 8854
4389 8841 4394 8840 4394 8832
TIME...MOT...LOC 2326Z 309DEG 17KT 4372 8856
HENTZLocal storm report, Aug 14, 6:27 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
627 PM CDT FRI AUG 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM TSTM WND GST SHEBOYGAN 43.75N 87.72W
08/14/2015 M46 MPH SHEBOYGAN WI C-MAN STATION
SUSTAINED 34 MPH WIND SPEED.
&&
SCHULTZSpecial weather statement, Aug 14, 6:47 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 647 PM CDT FRI AUG 14 2015 WIZ051-052-058>060-150015- SHEBOYGAN-OZAUKEE-FOND DU LAC-WASHINGTON-DODGE- 647 PM CDT FRI AUG 14 2015 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WASHINGTON AND WESTERN OZAUKEE COUNTIES... AT 645 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER WEST BEND... MOVING SOUTHEAST AT 35 MPH. WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WEST BEND...MEQUON...GRAFTON...CEDARBURG...PORT WASHINGTON... JACKSON...SAUKVILLE...KEWASKUM...THIENSVILLE...FREDONIA...NEWBURG... GERMANTOWN...ADDISON...FILLMORE...WAUBEKA...ALLENTON...NENNO... KOHLSVILLE AND BOLTONVILLE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4344 8844 4357 8814 4343 8787 4321 8796 TIME...MOT...LOC 2345Z 325DEG 36KT 4345 8818 HENTZ
Local storm report, Aug 14, 6:48 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
648 PM CDT FRI AUG 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND DMG 7 NNW SHEBOYGAN 43.84N 87.77W
08/14/2015 SHEBOYGAN WI BROADCAST MEDIA
LEADERBOARD AT PGA GOLF CHAMPIONSHIP AT WHISTLING STRAITS
WAS BLOWN OVER. TIME ESTIMATED BY RADAR. IMAGES RELAYED
VIA TWITTER.
&&
SCHULTZSpecial weather statement, Aug 14, 6:48 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
648 PM CDT FRI AUG 14 2015
WIZ051-058-150015-
FOND DU LAC-DODGE-
648 PM CDT FRI AUG 14 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN DODGE AND
CENTRAL FOND DU LAC COUNTIES...
AT 648 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR ROSENDALE...
OR 7 MILES NORTHWEST OF NORTH FOND DU LAC...MOVING SOUTHEAST AT 30
MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FOND DU LAC...NORTH FOND DU LAC...LOMIRA...OAKFIELD...ROSENDALE...
TAYCHEEDAH...LAMARTINE...BYRON...EDEN...BROWNSVILLE...PEEBLES...
KNOWLES...OAK CENTER...WAUCOUSTA AND WEST ROSENDALE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4369 8817 4352 8852 4387 8877 4390 8869
4389 8841 4394 8840 4394 8837
TIME...MOT...LOC 2348Z 324DEG 27KT 4386 8861
HENTZThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 5:00 PM CDT | Special Weather Statement | MKX | Fond du Lac | 45 min |
| Aug 14, 5:04 PM CDT | Special Weather Statement | MKX | Sheboygan | 41 min |
| Aug 14, 5:14 PM CDT | Special Marine Warning | MKX | 91 min | |
| Aug 14, 5:19 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Sheboygan | 56 min |
| Aug 14, 5:43 PM CDT | Special Weather Statement | MKX | Washington | 32 min |
| Aug 14, 5:52 PM CDT | Special Marine Warning | MKX | 83 min | |
| Aug 14, 6:01 PM CDT | Special Weather Statement | MKX | Ozaukee | 29 min |
| Aug 14, 6:10 PM CDT | Special Weather Statement | MKX | Fond du Lac | 35 min |
| Aug 14, 6:26 PM CDT | Special Weather Statement | MKX | Fond du Lac | 34 min |
| Aug 14, 6:47 PM CDT | Special Weather Statement | MKX | Washington | 28 min |
| Aug 14, 6:48 PM CDT | Special Weather Statement | MKX | Fond du Lac | 27 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.